# SDR UPS96220806

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION AROUND FASTENERS ON LT FIN MIDSPAR AT FIN STA 194 TO FIN STA 210.  REPAIRED LT SKIN AT FIN STA 194 TO FIN STA 210.
